Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 121, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2017, 5:14 PM MDT for Custer County, Fremont County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2017, 5:14 PM MDT (23:14 UTC)
- Expired
- Jun 26, 2017, 5:40 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
676
WUUS55 KPUB 262314
SVRPUB
COC027-043-270000-
/O.NEW.KPUB.SV.W.0121.170626T2314Z-170627T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
514 PM MDT MON JUN 26 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Fremont County in central Colorado...
North central Custer County in southeastern Colorado...
* Until 600 PM MDT
* At 514 PM MDT, a severe thunderstorm was located near Royal Gorge,
or 38 miles west of Pueblo, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Florence, Royal Gorge and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3840 10545 3850 10526 3833 10504 3818 10533
TIME...MOT...LOC 2314Z 325DEG 8KT 3840 10531
HAIL...1.00IN
WIND...60MPH
$$
MOORE3 follow-up statements
560
WWUS55 KPUB 262324
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
524 PM MDT MON JUN 26 2017
COC027-043-270000-
/O.CON.KPUB.SV.W.0121.000000T0000Z-170627T0000Z/
Fremont CO-Custer CO-
524 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN FREMONT AND NORTH CENTRAL CUSTER COUNTIES...
At 524 PM MDT, a severe thunderstorm was located near Royal Gorge, or
37 miles west of Pueblo, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Florence and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3840 10541 3849 10525 3833 10504 3819 10531
TIME...MOT...LOC 2324Z 325DEG 8KT 3838 10529
HAIL...1.00IN
WIND...60MPH
$$
MOORE806
WWUS55 KPUB 262336
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
536 PM MDT MON JUN 26 2017
COC027-043-270000-
/O.CON.KPUB.SV.W.0121.000000T0000Z-170627T0000Z/
Fremont CO-Custer CO-
536 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
At 535 PM MDT, a severe thunderstorm was located near Canon City, or
36 miles west of Pueblo, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Florence and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3839 10536 3846 10522 3833 10504 3821 10527
TIME...MOT...LOC 2335Z 325DEG 8KT 3836 10527
HAIL...1.00IN
WIND...60MPH
$$
MOORE336
WWUS55 KPUB 262340
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
540 PM MDT MON JUN 26 2017
COC027-043-262349-
/O.CAN.KPUB.SV.W.0121.000000T0000Z-170627T0000Z/
Fremont CO-Custer CO-
540 PM MDT MON JUN 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT AND
NORTHEASTERN CUSTER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3839 10536 3846 10522 3833 10504 3821 10527
TIME...MOT...LOC 2338Z 325DEG 8KT 3835 10526
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:26 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 26, 3:26 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 326 PM MDT Mon Jun 26 2017 .SHORT TERM...(This evening through Tuesday) Issued at 325 PM MDT Mon Jun 26 2017 Currently... Isolated to scattered showers and thunderstorms are developing over the mountain areas early this afternoon, while a severe thunderstorm near Kit Carson will continue to drop south over the next couple of hours approaching Kiowa County. Temperatures are warm with lower to mid 80s across the Eastern Plains and dewpoints remain elevated in the mid to upper 50s, providing fuel for thunderstorm development this afternoon. Through Tonight...high pressure aloft will start to shift eastward across Colorado with westerly flow developing statewide late tonight. This evening, an upper level impulse will shift southeast across Colorado in the northwest flow aloft. This will help trigger thunderstorms across the area through the evening hours. Low level southeast flow will keep moisture banked up over the mountain areas which will likely aid in precipitation generation. Modest instability and shear may allow for one or two storms to become strong, if not severe through this evening. High-res model data has slowly been ramping thunderstorm coverage this morning, so have higher confidence that coverage will be greater than previously forecast. Locations over the Mountains, southeast into the Plains, generally south of Highway 50 will see the best chances through the evening hours. Threat include lightning, locally heavy rainfall and hail approaching nickel size. Given the moisture content in the atmosphere, burn scars may be under the threat for locally heavy rainfall and flash flooding potential. Thunderstorm activity should spread south and east overnight clearing the region by 3 am. Dry conditions are expected to prevail into Tuesday morning. Tuesday...the upper ridge will shift east into the Central Plains tomorrow with westerly zonal flow increasing across the area through the afternoon. Expect increased mixing of westerly flow and dry air down into the San Luis Valley, and east into the I-25 corridor. This will also help temperature warm into the mid 90s for much of the region. Red flag conditions are expected to be present in the San Luis Valley and Fremont County where fuels are deemed critical. Elsewhere, the I-25 corridor will dry out, but fuels are not considered critical at this time. The main question will be what happens to the east, generally from an Eads to Kim line. Models have been generating convection along a boundary by mid afternoon and tracking it east into western Kansas by the evening hours. Sufficient CAPE and shear will be present to strong to severe storms, but coverage looks pretty minimal at this point. For areas east of this line, be prepared for a severe storm or two during the afternoon and evening with large hail and gusty outflow winds being the primary threats. Mozley .LONG TERM...(Tuesday night through Monday) Issued at 325 PM MDT Mon Jun 26 2017 Tuesday night through Thursday...Westerly zonal flow settles in across the region, providing for dry and warm conditions. Convection is expected to be isolated at best as the westerly flow pushes the drier air into the plains, and storm activity will likely focus on wherever the dryline resides along the CO/KS border. Temps will climb into the 80s for the high valleys, and upper 80s to mid 90s for the e plains. An upper low crossing Canada and northern Montana will push a cold front south, reaching the eastern Colorado plains on Thu. The front is forecast to drop south across the Palmer Divide late Thu aftn, and should be late enough to not affect the max temp for Thu. Friday and Saturday...The Thu aftn cold front will produce easterly upslope flow across the e plains for both Fri and Sat, cooling temps and causing a slight increase in pcpn chances, especially for Sat aftn and eve. Look for high temps in the upper 70s and 80s for most locations both days. Sunday and Monday...There are some differences between the models, but in general the trend is for high pressure to rebuild back into the desert SW. This will bring warmer temps and isolated diurnal convection to the mts and e plains. Look for max temps in the 80s for the high valleys, and upper 80s to lower 90s for the e plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 325 PM MDT Mon Jun 26 2017 VFR conditions expected through the next 24 hours at all three terminals. Thunderstorms may be possible at KCOS and KPUB through this evening, and if one should pass over the terminal, it could bring reduced VIS and CIGS. Expect increasing winds at the terminals for Tuesday afternoon as flow turns more westerly across the region. Wind gusts to near 30 kts are possible at all three terminal. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MDT Tuesday for COZ222-224. && SHORT TERM...MOZLEY LONG TERM...MOORE AVIATION...MOZLEY
Hazardous weather outlook, Jun 26, 11:18 AM MDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Mon Jun 26 2017 COZ058>089-093>099-271730- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Mon Jun 26 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are forecast to develop over the mountains by mid afternoon will have the capability of producing locally heavy rainfall. If one of these storms should form over a recent burn scar, then flash flooding would be possible, especially over the Hayden Pass and Junkins Burn Scars. Strong to marginally severe thunderstorms will be possible this afternoon and evening over most of the Eastern Plains. These storms will be capable of wind gusts to near 60 mph and hail up to the size of quarters. All storms will produce cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On Tuesday, isolated to scattered showers and thunderstorms can be expected across the area. A few storms across the far southeast plains will be marginally severe, with hail around quarter size, wind gusts around 60 mph. Locally heavy rainfall and lightning can also be expected with these storms. Then, mainly isolated storms, with cloud to ground lightning, wind gusts around 50 mph, and small hail will be possible during the afternoons and evenings from Wednesday through Sunday. Locations over the mountains and the San Luis Valley will see elevated fire weather conditions Tuesday through Thursday. Increasing westerly winds and low humidity values are expected, however, much will depend on fuel status. Use caution with any expected outdoor burning activities. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and this evening across most of Southeastern Colorado. 88/88
In the hours before
Local storm report, Jun 26, 4:30 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 8 NE CAMPO 37.17N 102.47W
06/26/2017 E1.00 INCH BACA CO TRAINED SPOTTER
&&Special weather statement, Jun 26, 4:32 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Pueblo CO 432 PM MDT MON JUN 26 2017 COZ095-262315- Western Kiowa County CO- 432 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA COUNTY UNTIL 515 PM MDT... At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Haswell, or 31 miles northwest of Lamar, moving south at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Kiowa County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3849 10311 3849 10286 3828 10282 3828 10318 TIME...MOT...LOC 2232Z 002DEG 15KT 3842 10302 BL
Special weather statement, Jun 26, 4:35 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 435 PM MDT MON JUN 26 2017 COZ065-069-070-262315- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- 435 PM MDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALAMOSA... NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 515 PM MDT... At 435 PM MDT, Doppler radar was tracking a strong thunderstorm over La Garita, or 32 miles northwest of Alamosa, moving southeast at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Monte Vista, Center and La Garita. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3783 10638 3794 10624 3779 10585 3753 10616 TIME...MOT...LOC 2235Z 306DEG 16KT 3783 10624 kam
Special weather statement, Jun 26, 4:45 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Pueblo CO 445 PM MDT MON JUN 26 2017 COZ070>073-262330- Southern San Luis Valley- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- 445 PM MDT MON JUN 26 2017 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... Central Alamosa County in southeastern Colorado... Western Huerfano County in southeastern Colorado... Northwestern Costilla County in south central Colorado... Strong heating of the ground and the resulting unstable atmosphere can cause strong dust devils and landspouts to form. Winds could approach 60 mph in the strongest dust devils, which could damage weaker structures and sandblast anything in their path. If you see a strong dust devil or landspouts approaching, go to shelter in a building or vehicle. Do not drive into them. The rapid change in winds could cause you to lose control of your vehicle, and could damage the exterior of your vehicle, or cause tempered glass windows to shatter. Occasionally, dust devils move into an area of updrafts of rapidly building clouds. The result can be an intensification of the dust devil circulation, which develops into a short-lived tornado.
Special weather statement, Jun 26, 5:08 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Pueblo CO 508 PM MDT MON JUN 26 2017 COZ077-079-083-270000- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- 508 PM MDT MON JUN 26 2017 ...SPECIAL WEATHER STATEMENT... At 507 PM MDT, Doppler radar was tracking a strong thunderstorm over Royal Gorge, or 38 miles west of Pueblo, moving east at 15 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Florence, Royal Gorge and Canon City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3838 10542 3853 10534 3848 10505 3822 10521 TIME...MOT...LOC 2307Z 285DEG 11KT 3842 10530 MOORE
Special weather statement, Jun 26, 5:09 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
509 PM MDT MON JUN 26 2017
COZ081>083-270000-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
509 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER COUNTY UNTIL
600 PM MDT...
At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cripple Creek, or 20 miles west of Colorado Springs, moving southeast
at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cripple Creek and Victor.
LAT...LON 3870 10533 3879 10533 3889 10517 3873 10504
3865 10521 3870 10523
TIME...MOT...LOC 2308Z 320DEG 10KT 3878 10520
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jun 25, 6:25 PM MDT | Special Weather Statement | PUB | 50 min | |
| Jun 25, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Jun 25, 7:14 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jun 25, 7:18 PM MDT | Special Weather Statement | PUB | 27 min | |
| Jun 25, 7:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 25, 8:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 25, 9:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 25, 9:44 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jun 26, 2:52 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Fremont, Rio Grande, Saguache | 29 hr |
| Jun 26, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Jun 26, 3:49 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jun 26, 4:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jun 26, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 26, 4:27 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 26, 4:32 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| Jun 26, 4:35 PM MDT | Special Weather Statement | PUB | Alamosa | 40 min |
| Jun 26, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 26, 5:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jun 26, 5:09 PM MDT | Special Weather Statement | PUB | Teller | 51 min |
| Jun 26, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 30 min |
| Jun 26, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 23 min |
| Jun 26, 5:40 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 26, 5:49 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 116 min |
| Jun 26, 5:54 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jun 26, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.